# SDR DALA2020012400587

- Difficulty date: January 24, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 60,246 hours, 7,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHTS FROM 1L-6A INOPERATIVE. REPLACED EPSU BATTERY 11WL. LP 6894227
